# SDR DALA2016100507059

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED BS 465,  STRINGERS 29 & 30R. CORROSION  BLENDED IAW SRM 53-00-00 FIG 103 0.036 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 FIG 103.  REPAIRED IAW SRM 53-20-07 REPAIR 3.
